# SDR SWAA2019071935049

- Difficulty date: July 9, 2019
- Submitted: July 19, 2019
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 55,940 hours, 32,890 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Beltframe
- Part number: 146A1220
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELT FRAME CRACKED AT FASTENER AT BS. 727D, JUST BELOW STR. 8IR.  REPAIRED FRAME PER EA.
